Header

UZH-Logo

Maintenance Infos

Cardiovascular effects of cis-atracurium overdose in a dog following misplacement of neuromuscular monitoring electrodes


Martin Jurado, O; Mosing, M; Kutter, A P N; Boretti, F S; Bettschart-Wolfensberger, R (2012). Cardiovascular effects of cis-atracurium overdose in a dog following misplacement of neuromuscular monitoring electrodes. Veterinary Anaesthesia and Analgesia, 39(5):555-562.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:05 Vetsuisse Faculty > Veterinary Clinic > Equine Department
05 Vetsuisse Faculty > Veterinary Clinic > Department of Small Animals
Dewey Decimal Classification:570 Life sciences; biology
630 Agriculture
Language:English
Date:2012
Deposited On:06 Feb 2013 11:09
Last Modified:05 Apr 2016 16:29
Publisher:Wiley-Blackwell
ISSN:1467-2987
Publisher DOI:https://doi.org/10.1111/j.1467-2995.2012.00730.x
PubMed ID:22486838

Download

Full text not available from this repository.
View at publisher